# SDR 99ZZZX572

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46712
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 059C709
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

HNL - FLT 09 - LOG PAGE: 4917181.  DURING CRUISE (WITH NR 2 PNEU SELECTOR PLACARDED INOP AND NR 1 PNEU SYS TEMP HI LIGHT ILLUMINATED.  PERFORMED EMERG CHKLST AND DOWNLOADED TO 2-PACK OPERATION (NR 1 AND NR 3 PACKS ON, SUPPLIED BY NR 3 PNEU SYS.  WHEN NR 1 PNEU SELECTOR TURNED OFF, TEMP AND PRESS DECREASED.  TEMP 265 DEREES CELSIUS PRESS 45 PSI).  NR 3 PNEU SYS PRESS INDICATION DROPPED TO ZERO AND BEGAN FLUCTUATING BETWEEN ZERO - 60 PSI.  APPEARED TO BE ONLY INDICATION AS NR 1 PRESS REMAINED CONSTANT AND CABIN RATE NEVER FLUCTUATED.  REMOVED AND REPLACED NR 1 ENG FAN AIR VALVE TEMP CONTROL SENSOR.  REMOVED AND REPLACED PNEU CONTROLLER.  OPS LEAK AND CHECK OK.  REF:  OPER CNTRL NR HALA9900009  AND 99ZZX571.
